Access count of this item: 281

Files in This Item:
File Description SizeFormat 
KJ00004707427.pdf471.29 kBAdobe PDFView/Open
Title: 柴田・橋爪のLangevin方程式はStratonovich型かIto型か?(第5回『非平衡系の統計物理』シンポジウム)
Authors: 今給黎, 隆  KAKEN_name
斎藤, 健  KAKEN_name
根本, 香絵  KAKEN_name
有光, 敏彦  KAKEN_name
Author's alias: Imagire, Takashi
Saito, Takeshi
Nemoto, Kae
Arimitsu, Toshihiko
Issue Date: 20-Feb-1999
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 71
Issue: 5
Start page: 870
End page: 883
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.71 No.5

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.